# SDR DALA2018050803137

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 75,820 hours, 57,379 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Condition: Detached
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB, ELEVATOR ANTI FLOAT TAB DRIVER ROD END DETACHED. LOCATED IN CTR HORIZONTAL STAB UPPER ACCESS AREA FWD OF HORIZONTAL STAB HINGE. REF NR313 WO: P330632620180321 FOR DETAILS.
